# SDR CA090618008

- Difficulty date: June 15, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 82,110 hours
- Engine: Pwa JT8D
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 654957323
- Condition: Broken
- Location: Blowout Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL, BLOW-OUT PANEL NR 3302L WAS FOUND OPEN. THIS PANEL PROVIDES ACCESS TO THE RAM AIR DUCT.  INSP OF AREA FOUND ANGLE PN 65-49573-23 BROKEN.  THIS ALLOWED RAM AIR TO LEAK INTO THE PANEL AREA AND CAUSE PANEL NR 3302L TO BLOW OPEN.
